# SDR ASAA0843572

- Difficulty date: September 12, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 30,555 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA15355
- Condition: Dented
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SPOILER UPPER SURFACE AREAS OF MULTIPLE DENTS.  REMOVED DAMAGED AREAS, FABRICATED FILLERS AND DOUBLERS BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
